On different classes of algebraic polynomials with random coefficients

K Farahmand, A Grigorash, B McGuinness

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    LanguageEnglish
    Pages1-8
    JournalJ. of Applied Mathematics and Stochastic Analysis
    Volume2008
    Publication statusPublished - Jan 2008

    Cite this

    Farahmand, K ; Grigorash, A ; McGuinness, B. / On different classes of algebraic polynomials with random coefficients. In: J. of Applied Mathematics and Stochastic Analysis. 2008 ; Vol. 2008. pp. 1-8.
    @article{c1578acd0f3a4a629b9d0b8ab2bc1bc4,
    title = "On different classes of algebraic polynomials with random coefficients",
    author = "K Farahmand and A Grigorash and B McGuinness",
    year = "2008",
    month = "1",
    language = "English",
    volume = "2008",
    pages = "1--8",
    journal = "Journal of Applied Mathematics and Stochastic Analysis",
    issn = "1048-9533",

    }

    On different classes of algebraic polynomials with random coefficients. / Farahmand, K; Grigorash, A; McGuinness, B.

    In: J. of Applied Mathematics and Stochastic Analysis, Vol. 2008, 01.2008, p. 1-8.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On different classes of algebraic polynomials with random coefficients

    AU - Farahmand, K

    AU - Grigorash, A

    AU - McGuinness, B

    PY - 2008/1

    Y1 - 2008/1

    M3 - Article

    VL - 2008

    SP - 1

    EP - 8

    JO - Journal of Applied Mathematics and Stochastic Analysis

    T2 - Journal of Applied Mathematics and Stochastic Analysis

    JF - Journal of Applied Mathematics and Stochastic Analysis

    SN - 1048-9533

    ER -